International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1994 / Article

Open Access

Volume 7 |Article ID 769527 | https://doi.org/10.1155/S104895339400002X

Dajun Guo, "Initial value problems for integro-differential equations of Volterra type in Banach spaces", International Journal of Stochastic Analysis, vol. 7, Article ID 769527, 11 pages, 1994. https://doi.org/10.1155/S104895339400002X

Initial value problems for integro-differential equations of Volterra type in Banach spaces

Received01 Nov 1993
Revised01 Feb 1994

Abstract

This paper investigates the extremal solutions of initial value problems for first order integro-differential equations of Volterra type in Banach spaces by means of establishing a comparison result.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views104
Downloads283
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.